Efird, D. and Stoneham, T. (2005) The Subtraction Argument for Metaphysical Nihilism. The Journal of Philosophy, 101 (6). pp. 303-25. ISSN 0022-362X
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Arts and Humanities (York) > Philosophy (York) |
Depositing User: | York RAE Import |
Date Deposited: | 10 Feb 2009 10:01 |
Last Modified: | 10 Feb 2009 10:01 |
Published Version: | http://www.jstor.org/journals/0022362X.html |
Status: | Published |
Publisher: | The Journal of Philosophy |
Identification Number: | 0022-362X/05/0206/303-25 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:7630 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online